MAUDE Adverse Event Report: STRYKER GMBH REUNION TSA - SR 4MM OFF SET HUMERAL HEAD 52X17; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

STRYKER GMBH REUNION TSA - SR 4MM OFF SET HUMERAL HEAD 52X17; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 5552-E-5217
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Discomfort (2330); Injury (2348)
Date of Event 06/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device retained by hospital.
 
Event or Problem Description
It was reported that the patient's left shoulder was revised due to discomfort and range of motion.The 52x17 humeral head of the reunion total shoulder was swapped.
 
Additional Manufacturer Narrative
The reported event that reunion tsa - sr 4mm offset humeral head 52x17 was alleged of 'adverse impact to patient - postoperatively' could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event such as x-rays -rays would help determine if the size chosen was the appropriate one, and would help determine the root cause of the complaint event.Note, the operative technique determines the proper way to choose the appropriate size of the humeral head.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
REUNION TSA - SR 4MM OFF SET HUMERAL HEAD 52X17
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key10237153
Report Number0008031020-2020-01846
Device Sequence Number19439541
Product Code KWS
UDI-Device Identifier07613327098044
UDI-Public07613327098044
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K103835
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/29/2024
Device Model Number5552-E-5217
Device Catalogue Number5552-E-5217
Device Lot Number5H433Y
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/09/2020
Supplement Date Received by Manufacturer07/23/2020
Initial Report FDA Received Date07/06/2020
Supplement Report FDA Received Date08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight92